# SDR A6WA201643631

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 10,004 hours, 9,685 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4007 EMERGENCY EXIT LIGHTS, FLOOD, AT PAX & SERVICE DOOR ARE NOT OPERATING.  CONNECTED EMERGENCY LIGHTS AT 1DF, OPS CHECKED IAW AMM 33-11-00.  OPS CHECKED GOOD.
